A male infant with an unremarkable family history and medical history presented initially at 12 months of age with vomiting and recurrent otitis media, which was treated successfully with antibiotics. At 16 months of age, he presented again to the emergency room with severe vomiting with hematemesis, in the context of a recurrent otitis under antibiotic treatment. A gastric lavage was performed and his clinical status improved rapidly following treatment with intravenous fluid rehydration and ranitidine. His coagulation profile revealed a mildly increased international normalized ratio (INR) of 1.63 (normal 0.8 to 1.3). On day 6 after the emergency room visit, the coagulopathy was found to have worsened, with his INR increasing to 2.66.Vitamin K therapy was empirically begun, and antibiotic therapy was discontinued. On day 10, the patient’s INR had decreased to 1.61, plasma ammonia level was 39 pM (normal 0 pM to 55 pM) and his hepatic profile showed transaminase elevation up to 767 IU/L for aspartate aminotransferase (normal 22 IU/L to 58 IU/L) and 1108 IU/L for alanine aminotransferase (normal 11 IU/L to 39 IU/L), and a mild increase in alkaline phosphatase and direct bilirubin. At this time, the patient was clinically well. Complementary investigations were performed. Ceruloplasmin and a1-antitrypsin levels were normal. Serology for Epstein-Barr virus, cytomegalovirus and hepatitis A, B and C viruses were negative, as were antinuclear, smooth muscle and antiliver kidney microsome-1 autoantibodies. Abdominal ultrasonography demonstrated an architecturally normal liver. Liver functions gradually normalized over the course of three weeks. It was suspected that the liver dysfunction was related to an idiosyncratic reaction to cephalosporins. Fast and reliable shopping for drugs – canadian cialis to get safe shopping atmosphere.